# SDR DLM11991113

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809DE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6741403
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B AILERON / FRONT SPAR / LWR FLANGE / XDA 928:  TOOLING DAMAGE TO LOWER SPAR FLANGE.  SPAR IS M/F SOLID GRAPHITE LAMINATE, APPROX .208 THICK.  LOWER FLANGE  IS DELAMINATED THROUGH THICKNESS OVER APPROX 1 INCH DEPTH (CHORD-WISE) X 2 WIDTH (SPAN-WISE).  REPAIR CONSISTS OF SCARFING OUT DAMAGE AND INSTALLING PRECURED GRAPHITE REPAIR DOUBLER.
